# SDR DALA2024031903498

- Difficulty date: March 17, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 85,445 hours, 27,027 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 ACCESS DOOR 313AL CUTOUT HAS EVIDENCE OF CORROSION. CORRECTIVE ACTION: REMOVED ACCESS DOOR 313AL CUTOUT AFT STIFFENER IAW B757-200 SRM 51-40-02, FOUND TO BE OUT OF LIMITS IAW B757-200 SRM, FORMED, LOCATED, DRILLED AND INSTALLED NEW STIFFENER IAW BOEING DRAWING 148N3615 REV: A AND REV B AND B757 SRM. (0249374)
